# SDR FDEA201409152701

- Difficulty date: September 15, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5381074620200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FEET RT SIDE FRAME 46 FOUND CORRODED ANGLE WHILE ACCOMPLISHING EO 6-5310-7-5015 PT 2.  FRAME 46 RT ANGLE CORRODED, BLENDED AREA IAW SRM 51-74-10 & OUT OF LIMITS IAW SRM 53-15-13, DIMENSIONS  L=2.0 INCHES W=1.0 INCH D=0.035 INCHES.  REMOVED ANGLE, FABRICATED NEW ANGLE ON T14 1093330, LOCATED & DRILLED.  TREATED & PRIMED & TOP COATED ANGLE.  INSTALLED ANGLE & TOP COATED FASTENERS IAW SRM 51-40-21, 51-21-10, 53-15-13 & 51-75-10.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
